zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Determination of an unknown source term and the temperature distribution for the linear heat equation involving fractional derivative in time. (English) Zbl 1231.35289
Summary: We consider the inverse problem of finding the temperature distribution and the heat source whenever the temperatures at the initial time and the final time are given. The problem considered is one dimensional and the unknown heat source is supposed to be space dependent only. The existence and uniqueness results are proved.

35R11Fractional partial differential equations
35K05Heat equation
35R30Inverse problems for PDE
26A33Fractional derivatives and integrals (real functions)
45K05Integro-partial differential equations
Full Text: DOI
[1] Rundel, W.: The determination of a parabolic equation from initial and final data, Proc. amer. Math. sot. 99, No. 4, 637-642 (1987) · Zbl 0644.35093 · doi:10.2307/2046467
[2] Kriegsmann, G. A.; Olmstead, W. E.: Source identification for the heat equation, Appl. math. Lett. 1, No. 3, 241-245 (1988) · Zbl 0696.35187 · doi:10.1016/0893-9659(88)90084-5
[3] Isakov, V.: Inverse parabolic problems with the final overdetermination, Commun. pure appl. Math. 44, 185-209 (1991) · Zbl 0729.35146 · doi:10.1002/cpa.3160440203
[4] Sever, A.: A stability estimate of an inverse problem in financial prospection, Appl. math. Comput. 150, 803-810 (2004) · Zbl 1060.91072 · doi:10.1016/S0096-3003(03)00308-4
[5] Baran, E. C.; Fatullayev, A. G.: Determination of an unknown source parameter in two-dimensional heat equation, Appl. math. Comput. 159, 881-886 (2004) · Zbl 1067.65100 · doi:10.1016/j.amc.2003.08.082
[6] Pyatkov, S. G.: Certain inverse problems for parabolic equations, J. math. Sci. 150, No. 5, 2422-2433 (2008) · Zbl 1151.35430 · doi:10.1007/s10958-008-0140-y
[7] Cheng, H.; Fu, C. L.; Feng, X. L.: Determining surface heat flux in the steady state for the Cauchy problem for the Laplace equation, Appl. math. Comput. 211, 374-382 (2009) · Zbl 1162.65400 · doi:10.1016/j.amc.2009.01.046
[8] Kaliev, I. A.; Sabitova, M. M.: Problems of determining the temperature and density of heat sources from the initial and final temperatures, J. appl. Indust. math. 4, No. 3, 332-339 (2010) · Zbl 1224.35431
[9] Baleanu, D.; Guvenç, Z. B.; Machado, J. A. T.: New trends in nanotechnology and fractional calculus applications, (2009)
[10] Sabatier, J.; Agarwal, O. P.; Machado, J. A. T.: Advances in fractional calculus: theoretical developments and applications in physics and engineering, (2007) · Zbl 1116.00014
[11] Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, (2006) · Zbl 1092.45003
[12] Lakshmikantham, V.; Leela, S.; Devi, J. V.: Theory of fractional dynamic systems, (2009) · Zbl 1188.37002
[13] Samko, S. G.; Kilbas, A. A.; Marichev, D. I.: Fractional integrals and derivatives: theory and applications, (1993) · Zbl 0818.26003
[14] Langlands, T. A. M.; Henry, B. I.; Wearne, S. L.: Fractional cable equation for anomalous electrodiffusion in nerve cells: infinite domain solutions, J. math. Biol. 59, 761-808 (2009) · Zbl 1232.92037 · doi:10.1007/s00285-009-0251-1
[15] Cuesta, E.; Finat, J.: Image processing by means of a linear integro -- differential equation, Iasted, 438-442 (2003)
[16] Agarwal, R. P.; O’regan, D.; Stanek, S. S.: Positive solutions for Dirichlet problems of singular nonlinear fractional differential equations, J. math. Anal. appl. (2010)
[17] Lakshmikantham, V.; Leela, S.: A Krasnoselskii -- Krein-type uniqueness result for fractional differential equations, Nonlinear anal.: TMA 71, 3421-3424 (2009) · Zbl 1177.34004 · doi:10.1016/j.na.2009.02.008
[18] Agarwal, R. P.; Lakshmikantham, V.; Nieto, J. J.: On the concept of solution for fractional differential equations with uncertainty, Nonlinear anal.: TMA 72, 2859-2862 (2010) · Zbl 1188.34005 · doi:10.1016/j.na.2009.11.029
[19] Kosmatov, N.: Integral equations and initial value problems for nonlinear differential equations of fractional order, Nonlinear anal.: TMA 70, 2521-2529 (2009) · Zbl 1169.34302 · doi:10.1016/j.na.2008.03.037
[20] Kirane, M.; Malik, S. A.: The profile of blowing-up solutions to a nonlinear system of fractional differential equations, Nonlinear anal.: TMA 73, 3723-3736 (2010) · Zbl 1205.26013 · doi:10.1016/j.na.2010.06.088
[21] Ionkin, N. I.; Moiseev, E. I.: A two-point boundary value problem for a heat conduction equation, Differentsial’nye uravneniya 15, No. 7, 1284-1295 (1979) · Zbl 0415.35032
[22] Moiseev, E. I.: The solution of a nonlocal boundary value problem by the spectral method, Differ. equat. 35, No. 8, 1105-1112 (1999) · Zbl 0973.35085
[23] Gorenflo, R.; Mainardi, F.: Fractional calculus: integral and differential equations of fractional order, Fractals and fractional calculus in continuum mechanics, 223-276 (1997)
[24] Prabhakar, T. R.: A singular integral equation with a generalized Mittag -- Leffler function in the kernel, Yokohama math. J. 19, 7-15 (1971) · Zbl 0221.45003